dean12345 added a topic in Prescription acne medicationsAccutane DrynessHi, been reading the forum for a while this is first time posting. Just got a question regarding dryness on Accutane for people who have been on it, the first 30 days I was taking it I had quite bad dry skin on my face mainly around my mouth but some on my cheeks aswell to the point I could literally see if flaking away this started on about the 7th day, along with the dry lips that were so bad they bled constantly.
I havent changed anything I've been doing whatsoever I decided I would ride out the dry skin and lips and get rid of this once and for all and the past 4-5 days the dryness has almost completely gone, is it possible that your skin can adjust to Accutane and basically make the dryness almost vanish?, does this effect its results at all?
FYI I'm on 20mg a day as my acne isn't so severe and sorry for the overly long question(s)
- 2 replies
- 213 views